# SDR 99ZZZM615

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000A
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LAX - FLT 3261 - CARGO SMOKE WARNING LIGHT ILLUMINATED THREE TIMES IN FLIGHT.  DISCHARGED FIRE EXTINGUISHERS.  VERIFIED EVENT AS FALSE WARNING.  REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS.  AIRCRAFT RETURNED TO SERVICE.  (M)
